# SDR VNAA0705007

- Difficulty date: May 27, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 7,975 hours, 8,142 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Location: Spoilerons
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW REPORTED AN AMBER SPOILERON CAS MESSAGE ON APPROACH.  CREW FOLLOWED THE QRH AND NOTIFIED ATC REQUESTING A GO-AROUND.  AFTER THE GO-AROUND THE  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND RESET THE SYSTEM IN ACCORDANCE WITH THE SERVICE LETTER SL-00-001.  OPERATIONAL CHECKS WERE PERFORMED, MESSAGE DID NOT RE-APPEAR.  AIRCRAFT WAS RELEASED FOR SERVICE.
